Differential and Integral Equations

Eigenfunction expansions associated with a multiparameter system of differential equations

M. Faierman and G. F. Roach

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 2, Number 1 (1989), 45-56.

Dates
First available in Project Euclid: 25 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1372191613

Mathematical Reviews number (MathSciNet)
MR960013

Zentralblatt MATH identifier
0732.34065

Subjects
Primary: 34B25
Secondary: 47E05: Ordinary differential operators [See also 34Bxx, 34Lxx] (should also be assigned at least one other classification number in section 47)

Citation

Faierman, M.; Roach, G. F. Eigenfunction expansions associated with a multiparameter system of differential equations. Differential Integral Equations 2 (1989), no. 1, 45--56. https://projecteuclid.org/euclid.die/1372191613


Export citation